So I ended finaly taking this Hydrocodone. After getting shots of Prednisone last Saturday I flare up on Wendsday?? Is in't that strange that shots were good just for few days? I probably have very good tolerance... I was in horible pain on Thursday like never before but still was hoping that it will just last for the night and at the morning I will be fine, like it used to be. Not this time... I did't sleep all night. So I finally decided to take the pill and at first I was suprised that it didn't help for another 2-3 hours, and then little by little.. But it wasn't that bad as I thought.
Next day I had doctors appointment and got some more shots. Additionaly I started to get some bloody blisters - one on my knucle - right hand, on the elbow, in my nose, and few on the calf and tigh...
Doctor thinks that it may be reaction to some of the medicine I am taking - Plaquenil or Isoniazid, so they told me to stop taking them, so I did. Again high dose of Prednisone starting from 6pills a day - 10mg - for 3 days, then 5 pills for 3 days and etc.
I am seeing dermatologist tomorrow to figure out what the blisters are, because rhemy doesn't have a clue. Does anybody had something like that?
Polyarthritis - diagnosed July 2010, suffering from May 2009
Prednisone - 5mg/day, Plaquenil, Vitamin D, Fish Oil, Isoniazid - getting me ready for Humira, also Prednisone shots ocasionally.
Pain - off and on